# SDR DALA2015120207309

- Difficulty date: December 2, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 41,543 hours, 5,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT DOORS 1R, 2L, 3R, AND 4L ARE INOPERATIVE.  RESET CIDS, OPS CHECK OK.
